Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: C. D. Aliprantis and O Burkinshaw
Title: Positive operators
Additional book information: Pure and Applied Mathematics, vol. 119, Academic Press, New York, 1985, xvi + 367 pp., $59.00. ISBN 0-12-050260-7.

References [Enhancements On Off] (What's this?)

  • 1. H. H. Schaefer, Banach lattices and positive operators, Springer-Verlag, Berlin and New York, 1974. MR 423039
  • 2. A. C. Zaanen, Riesz spaces. II, North-Holland Mathematical Library, vol. 30, North-Holland Publishing Co., Amsterdam, 1983. MR 704021

Review Information:

Reviewer: N. J. Kalton
Journal: Bull. Amer. Math. Soc. 17 (1987), 168-169
American Mathematical Society